# SDR AALA202110188096

- Difficulty date: October 2, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 17,879 hours, 6,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.64 IN, W=0.619 IN, D=0.023 IN, ON AFT GALLEY AREA LOWER SILL LOCATED AT FR 68 AT LEVEL S23R. REPAIRED SILL PER SRM 51-42-11-801 AND SRM 53-41-14-300-001.
